# SDR ASAA11510153

- Difficulty date: July 21, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 17,315 hours, 5,411 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 625135202
- Part serial: 3381
- Condition: Malfunctioned
- Location: Weather Radar
- Part time: 53,799 hours, 24,995 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PWS FAULT ON CA / FO ND'S.  UNABLE TO DUPLICATE DUE TO HISTORY REPLACED WEATHER RADAR ANTENNA REF MM 34 43 11.  WXR SYSTEM OPERATIONAL TEST PASSED.
